International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 080605 | https://doi.org/10.1155/IJMMS/2006/80605

Faten Toumi, "Existence of blowup solutions for nonlinear problems with a gradient term", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 080605, 11 pages, 2006. https://doi.org/10.1155/IJMMS/2006/80605

Existence of blowup solutions for nonlinear problems with a gradient term

Received29 Jul 2005
Revised07 Mar 2006
Accepted25 Apr 2006
Published31 Jul 2006

Abstract

We prove the existence of positive explosive solutions for the equation Δu+λ(|x|)|u(x)|=ϕ(x,u(x)) in the whole space N(N3), where λ:[0,)[0,) is a continuous function and ϕ:N×[0,)[0,) is required to satisfy some hypotheses detailed below. More precisely, we will give a necessary and sufficient condition for the existence of a positive solution that blows up at infinity.

References

  1. C. Bandle and E. Giarrusso, “Boundary blow-up for semilinear elliptic equations with nonlinear gradient terms,” Advances in Differential Equations, vol. 1, pp. 133–150, 1989. View at: Google Scholar
  2. R. Dautray, J.-L. Lions et al., Analyse mathématique et calcul numérique pour les sciences et les techniques. Vol. 2: L'opérateur de Laplace, Coll. C.E.A, Masson, Paris, 1987.
  3. M. Ghergu, C. Niculescu, and V. Rădulescu, “Explosive solutions of elliptic equations with absorption and non-linear gradient term,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 112, no. 3, pp. 441–451, 2002. View at: Google Scholar
  4. M. Ghergu and V. Rădulescu, “Nonradial blow-up solutions of sublinear elliptic equations with gradient term,” Communications on Pure and Applied Analysis, vol. 3, no. 3, pp. 465–474, 2004. View at: Google Scholar
  5. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977.
  6. J. B. Keller, “On solutions of Δu=f(u),” Communications on Pure and Applied Mathematics, vol. 10, pp. 503–510, 1957. View at: Google Scholar
  7. A. V. Lair and A. W. Wood, “Large solutions of semilinear elliptic equations with nonlinear gradient terms,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 869–883, 1999. View at: Publisher Site | Google Scholar | MathSciNet
  8. R. Osserman, “On the inequality Δuf(u),” Pacific Journal of Mathematics, vol. 7, pp. 1641–1647, 1957. View at: Google Scholar
  9. W. Walter, Differential and Integral Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 55, Springer, New York, 1970.

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads420
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.